Which Has Fewer Side Effects Kaletra Or Prezista
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Chicago HospitalsYou have been given good advice regarding Reyataz and acid lowering drugs such as prevacid. Prevacid reduces the aciditly of stomach acid and impairs the absorption of Reyataz and boosted Reyataz, so a substitute treatment is well advised.There is... Read more »
The Robert James Frascino AIDS FoundationHello,Personally I would not recommend a two-drug regimen. Depending on your resistance profile, I would consider adding a nucleoside or non-nucleoside to your regimen. The new(ish) non-nucleoside Intelence would be a good choice. Clinical studies... Read more »
University of Minnesota, School of MedicinePrezista(daruanvir) can cause a skin rash (more common in persons with sulfa allergy) than can be very severe and even life threatening. A month of bumps as you describe seems less likely to be a drug rash and more likely a flare up of folliculitis... Read more »
North Shore University HospitalDear Alfredo,Thanks for your question. I am sorry that the Atripla failed. It is very telling that you remained adherent for a full year despite the side effects. This means you have great will power, which would translate to success on your next... Read more »
Connect With Others
Posted by brendaelisa, 4 RepliesDoes anybody knows if kaletra's side effect is excesive diharrea.
My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.
He has diabetes is 44 yeras old. and all this is new for us... Read more »
Posted by Got2Lift, 3 RepliesNext week I am begining monotherapy on Kaletra and have no idea of what to expect as far as how ill I will be form the meds. Please let me know any experiences you had with this med and how long they last. I would not be concerned however, I leave... Read more »
Posted by dayleth, 2 RepliesI AM ON PREZISTA , NORVIR TRUVADA , WHO ELSE IS ON THAT CAMBO ?? ?I NEED TO KNOW ABOUT SIDE EFFECTS OF PREZISTA AND IF IS WORKING FOR YOU! Read more »
Posted by Jet, 2 RepliesAnybody have idea what are possible side effects of these 3 medications?I started taking them since couple of days ago and meennnn i have problems swallowing.At night my throat is in a mess,i cant swallow and swallowing becomes very difficult.
Are... Read more »
Guides for People With HIV